# SDR UIEA2010072700119

- Difficulty date: July 27, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,844 hours, 20,668 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ATB, ELECTRICAL SMOKE SMELL IN COCKPIT. RAN ELECTRICAL SMOKE CHECKLIST, WHEN STEP 6 ACCOMPLISHED, SMOKE DISSIPATED  (IAW VERBAL CREW COMMENT, DURING CLIMB, WITH NR 1 PACK ON IS WHEN THE ELECTRICAL SMOKE SMELL WAS NOTICED. UPON INSPECTION OF NR1 ACM, FOUND INOP. PACK DEACTIVATED AND DEFERRED.  INSPECTED COCKPIT, UPPER DECK AND SHIPS BATTERY, ALL OK)
